# SDR DXTA2016121506341

- Difficulty date: December 15, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N515QS
- Make and model: Cessna 680CE
- Aircraft serial: 680A0053
- Aircraft time: 39 hours, 21 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Part number: 721182
- Part serial: 0516
- Condition: Faulty
- Location: Nlg
- Part time: 39 hours, 21 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL FAILED TO RETRACT AS INDICATE BY GREY BOX AND LOUDER THAN USUAL NOISE. COMPLETED CHECKLIST WHICH INCLUDED USING GEAR BLOWDOWN BOTTLE.  TROUBLESHOOTING FOUND THAT THERE WAS A DELAY ON NOSE GEAR TO LOCK IN ABOUT 3 SECONDS LONGER THAN MAINS.PERFORMED NUMEROUS LANDING GEAR OPERATIONAL CHECKS IN REF TO 680A M/M 32-00-00 REV 4 WITHOUT DEFECT. ALL GEAR WAS RETRACTED UP AND LOCKED WITHIN PROPER FRAME AND ALL INDICATIONS/COLORS SEQUENCED PROPERLY. ALSO CHECKED NWS CENTERING FUNCTION IN REF. TO 680A M/M 32-50-00 REV 4. ALL PROVED SATISFACTORY. CONTACTED TEAM LATITUDE-RECOMMENDED TO REPLACE THE NOSE WHEEL POWER STEERING CONTROL UNIT .DUE TO THAT WHEN THE NOSE WHEEL IS TURNED TO L//H OR R/H THE NOSE WHEEL STEERING SHOULD PUSH TO CENTERING POSITION . IN THIS CASE THE NOSE WHEEL IS NOT CENTERING WHEN WE HOLD BY HAND THE NOSE WHEEL STEERING WHEEL AND NOT GIVING ENOUGH PRESSURE TO CENTER THE WHEEL AND RETRACT. REMOVED POWER STEERING UNIT PN: 9914650-2, SN: 0516 IN REFERENCE TO CESSNA MODEL 680A MM CHAPTER 32-50-50 (REV. 4). POWER STEERING CONTROL UNIT POST-MAINTENANCE CHECKS STILL REQUIRED. CONFIRMED INSTALLATION. PERFORMED NOSEWHEEL STEERING RIGGING, OPERATIONAL CHECK, POWER STEERING CONTROL UNIT OPERATIONAL CHECK, CLOSED ALL ACCESS, SERVICED HYDRAULICS TO FULL AND DOWNJACKED AIRCRAFT. ALL OPERATIONAL CHECKS GOOD, ALSO, LEAK CHECKS GOOD. WORK PERFORMED IAW 680A MM 32-50-00 REVISION 4.
